Top
10
Doctor insights on: After Using My Inhailer My Hands Start Shaking Is This Dangerous

Share
1

1
After using my inhailer my hands start shaking. Is this dangerous?

After using my inhailer my hands start shaking. Is this dangerous?

No: I imagine that you are talking about an albuterol inhaler. This is not an unusual occurrence. Albuterol (the drug in proair, ventolin, and proventil) is a beta agonist. This means it can activate part of the sympathetic nervous system, the fight or flight system. Some docs will offer you xopenox, another similar inhaler, because some feel that it causes effects like this less often. It is very $$. ...Read more

See 1 more doctor answer

Shaking (Definition)

Shaking is a symptom in which a person has tremors (shakiness or small back and forth movements) in part or all of his body. Shaking can be due to cold body temperatures, rising fever (such as with infections), neurological problems, medicine ...Read more


2

2
In what way can I stop my hands from shaking?

In what way can I stop my hands from shaking?

If you have a tremor: would consult with your physician or a neurologist to determine which type and possible course of treatment. Take care. ...Read more

3

3
Both of my hands are shaking since i was outside?

Both of my hands are shaking since i was outside?

Need more info: Unless you were exposed to extreme weather conditions, allergens, or were engaged in some form of strenuous activity outside, the shaking of your hands is unrelated to going outside. ...Read more

4

4
What can be done to stop my hands from shaking so much?

What can be done to stop my hands from shaking so much?

Med eval: There are many types of tremors that can cause your hands to shake. I encourage you to see your physician for a comprehensive evaluation. He or she may opt to refer to a neurologist. Take care. ...Read more

5

5
My hands are always slightly shaking, why could this be?

My hands are always slightly shaking, why could this be?

Several: Depends on age and other factors. You may have "essential tremor". You may have hyperthyoridism. You could have early parkinson's dz. You may be anxiious. It could be due to drugs. There are many more possibilities limited by this 400 letter box, but if you are concerned, shake a leg and get to the doctor! ...Read more

6

6
What could be the cause of having hands shaking constantly?

What could be the cause of having hands shaking constantly?

Many: The differential diagnosis for tremor is quite large, i.e. there are many possible causes, ranging from too much caffeine, to anxiety, to a host of neurological disorders. See your primary care doctor and if he/she can't figure it out, ask for a referral to a neurologist. ...Read more

See 2 more doctor answers
7

7
What suggestions can you give to keep the hands from shaking too much?

What suggestions can you give to keep the hands from shaking too much?

Med eval.: Please see a neurologist to assess for possible tremor. The neurologist can determine if tx is appropriate. ...Read more

8

8
My hands are always shaking. What do I need to take to stop this? Thanks.

Tremors: U need to find, with the help of your doctor, the cause or origin of these tremors so u can treat that. ...Read more

9

9
I feel a little bit hungry and my hands are shaking. What causes the shaking?

Low sugar: It seems you may be experiencing low blood sugar or hypoglycemia . If you are eating regularly and does not have medical illness , you should not have such obvious symptoms . The first thing to do is eat regularly even if it is small portion ...Read more

10

10
I've had people ask me why are my hands shaking. I don't even notice it until someone asks why? This last time I was aggravated

I've had people ask me why are my hands shaking.  I don't even notice it until someone asks why? This last time I was aggravated

Tremor: Many people have what is called 'essential tremor'. It often runs in families. It causes fine tremor of the hands when using them. There is no tremor when the hands are at rest. It can be bothersome but it's not serious. Medication can help. There are other less common causes of tremor such as hyperactive thyroid. Your doctor can rule these out. ...Read more

See 2 more doctor answers